# SDR FDEA201710303105

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,343 hours, 22,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SKIN HAS GOUGE ABOVE DOOR HANDLE CUTOUT. REPAIRED BULK CARGO DOOR EXTERIOR SKIN ABOVE DOOR HANDLE CUT OUT AS REQUIRED IAW EA F-5230-T0336231 P1.
